Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Periodic solution of a nonautonomous stage-structured single species model with diffusion


Authors: Zhengqiu Zhang and Shanwu Zeng
Journal: Quart. Appl. Math. 63 (2005), 277-289
MSC (2000): Primary 34C25
DOI: https://doi.org/10.1090/S0033-569X-05-00947-5
Published electronically: April 11, 2005
MathSciNet review: 2150774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stage-structured single species model with diffusion is considered in which the coefficients are time-dependent. By using the continuation theorem of coincidence degree theory, a sufficient condition is obtained for the existence of a positive periodic solution for this model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34C25

Retrieve articles in all journals with MSC (2000): 34C25


Additional Information

Zhengqiu Zhang
Affiliation: Department of Applied Mathematics, Hunan University, Changsha, 410082, People’s Republic of China
Email: z-q-zhang@sina.com

Shanwu Zeng
Affiliation: College of Mathematics, Wuhan University, Wuhan, 430072, People’s Republic of China

DOI: https://doi.org/10.1090/S0033-569X-05-00947-5
Keywords: Nonautonomous, stage-structured, single species, diffusion, periodic solution, the continuation theorem of coincidence degree, topological degree
Received by editor(s): October 16, 2003
Published electronically: April 11, 2005
Additional Notes: Project supported by NNSF of China (No. 10271044)
Article copyright: © Copyright 2005 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website